| Model Number |
RBYPCLP60 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/18/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2021-01345.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the inferior mesenteric artery (ima) using packing coil lps.During the procedure, two packing coil lps would not advance within their introducer sheaths; therefore, the packing coil lps were removed.It was reported that the friction locks of the packing coil lps would not disengage.The procedure was completed using a new packing coil lp.There was no report of an adverse effect to the patient.